# SDR AALA2018080879031

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,340 hours, 24,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FAULT ON THE R1 DOOR SLIDE CAUSED BY FAULTY COMPONENT.  REPLACED R1 SLIDE IAW CARD 26L00025010.
